Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 14, 2011, 2:17 PM EDT for Indian River County, Okeechobee County, Saint Lucie County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 2:17 PM EDT (18:17 UTC)
- Expired
- May 14, 2011, 2:57 PM EDT
- In force
- 40 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:40 PM EDT | TSTM WND GST 47 | Vero Beach, FL | VERO BEACH ASOS WIND GUST 41 KT / 47 MPH FROM 260 DEGREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS52 KMLB 141817
SVRMLB
FLC061-093-111-141915-
/O.NEW.KMLB.SV.W.0038.110514T1817Z-110514T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
INDIAN RIVER COUNTY IN FLORIDA
NORTHEASTERN OKEECHOBEE COUNTY IN FLORIDA
NORTHERN ST. LUCIE COUNTY IN FLORIDA
* UNTIL 315 PM EDT.
* AT 209 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORT DRUM...AND MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
BLUE CYPRESS LAKE...FELLSMERE...VERO LAKE ESTATES...LAKEWOOD
PARK...SAINT LUCIE AIRPORT...VERO BEACH HIGHLANDS... VERO
BEACH...GIFFORD...WINTER BEACH...WABASSO AND ROSELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2749 8033 2748 8033 2734 8079 2766 8087
2782 8088 2782 8052 2785 8048 2771 8040
2772 8039 2781 8045 2786 8046 2786 8044
2768 8035 2769 8035 2762 8034 2754 8030
2749 8029
TIME...MOT...LOC 1815Z 242DEG 27KT 2759 8070
$$1 follow-up statement
614
WWUS52 KMLB 141857
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT SAT MAY 14 2011
FLC061-093-111-141905-
/O.CAN.KMLB.SV.W.0038.000000T0000Z-110514T1915Z/
OKEECHOBEE-ST. LUCIE-INDIAN RIVER-
257 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR INDIAN RIVER...NORTHERN ST.
LUCIE AND NORTHEASTERN OKEECHOBEE COUNTIES IS CANCELLED...
THE STORMS HAVE MOVED OFFSHORE OVER THE NEARSHORE WATERS. STRONG
WIND GUSTS...SMALL HAIL...AN ISOLATE WATERSPOUT AND EXCESSIVE
LIGHTING ARE POSSIBLE WITH THE STORMS OVER THE COASTAL WATERS AND A
SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 4PM.
LAT...LON 2749 8033 2748 8033 2734 8079 2766 8087
2782 8088 2782 8052 2785 8048 2771 8040
2772 8039 2781 8045 2786 8046 2786 8044
2768 8035 2769 8035 2762 8034 2754 8030
2749 8029
TIME...MOT...LOC 1855Z 242DEG 27KT 2773 8040
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 10:05 AM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 14, 10:05 AM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1005 AM EDT SAT MAY 14 2011 .DISCUSSION... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... WATER VAPOR SHOWS THAT THE UPPER LEVEL RIDGE THAT HAS BEEN INFLUENCING THE WEATHER ACROSS THE PENINSULA OVER THE PAST WEEK HAS MOVED EAST AND THE AREA IS NOW UNDER THE INFLUENCE OF A TROF DIGGING ACROSS THE MID WEST AND GULF. SEVERAL SHORTWAVES ARE ROTATING AROUND THE BASE OF THIS TROF...WITH A SFC FRONTAL BOUNDARY ASSOCIATED WITH ONE OF THESE SHORTWAVES CURRENTLY MOVING INTO THE WESTERN PANHANDLE. A SQUALL LINE HAS DEVELOPED OUT AHEAD OF THE MAIN FRONT CURRENTLY PUSHING INTO THE TALLAHASSEE AREA. THANKS TO THE TROF...TEMPERATURES HAVE COOLED SEVERAL DEGREES ALOFT FROM -9C LAST EVENING TO -11C ON THE MORNING SOUNDING AT KXMR. UPSTREAM SOUNDINGS AT TALLAHASSEE AND TAMPA SHOW 500MB TEMPS ALREADY DOWN TO -12C...SO WE WILL LIKELY SEE A LITTLE MORE COOLING ALOFT IN OUR AREA AS WELL. THE QUESTION OF THE DAY IS STILL THE FATE OF THE EAST COAST SEABREEZE...WHICH WILL HELP DETERMINE THE OVERALL COVERAGE AND SEVERITY OF AFTERNOON/EVENING STORMS. THE GFS KEEPS THE SW FLOW AT 10-15KTS AND PREVENTS THE DEVELOPMENT OF THE SEA BREEZE AT ALL...WHILE THE LOCAL NAM-WRF AND NAM12 BOTH SHOW THE SEA BREEZE DEVELOPING AND PUSHING INLAND A LITTLE SOUTH OF THE CAPE. AS THE CURRENT 915MHZ PROFILER WINDS ARE A LITTLE LIGHTER THAN THE GFS...WILL LEAN TOWARDS SEA BREEZE DEVELOPMENT AND WILL RAISE POPS TO 50 PERCENT ACROSS THE AREA. THE WEST COAST SEA BREEZE HAS ALREADY DEVELOPED AND WILL PUSH ACROSS THE PENINSULA BY AFTERNOON PROVIDING THE INITIAL DEVELOPMENT FOR STORMS. IF THE GULF/PANHANDLE SQUALL LINE HOLDS TOGETHER IT WILL ALSO MOVE ACROSS THE PENINSULA IN THE EARLY EVENING HOURS. A FEW STRONG/SEVERE STORMS LIKELY AGAIN THIS AFTERNOON AND EVENING AND THE MAIN THREATS WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING...COIN SIZE HAIL AND GUSTY WINDS TO AROUND 50 MPH. && .AVIATION... ANY LINGERING 5-6SM HAZE WILL BURN OFF BY 15Z WITH MID-HIGHS CLOUDS ACROSS THE AREA. SW WINDS WILL INCREASE AS THE SUN RISES WITH SPEEDS 10-12 KTS AND OCNL HIGHER GUSTS OUTSIDE OF CONVECTION. ISOLD TSTMS DEVELOPING ON WEST COAST SEA BREEZE MOVING INTO EAST CENTRAL FLORIDA AFTER 16Z...WITH COVERAGE INCREASING THROUGH THE AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG/SEVERE WITH FREQUENT LIGHTNING...HAIL AND GUSTY WINDS. AIRPORT WEATHER WARNINGS FOR MCO/DAB FOR THUNDERSTORM WIND GUSTS/SMALL HAIL MAY BE NECESSARY. SHRA/TSTMS ACTIVITY EXPECTED TO DIMINISH AND PUSH OUT INTO THE ATLC AFTER 02Z. && .MARINE... SEAS CONTINUE TO RUN 3-4FT AT BUOY 41009 WELL BELOW ANY MODEL GUIDANCE...AND ONLY AROUND 5FT AT BUOY 41010...WHICH SUGGESTS THAT SEAS CLOSER IN WILL REMAIN 3-5FT THROUGH THE DAY. A NORTHEAST SWELL CONTINUES WITH 11-12 SECOND SWELL PERIODS. S/SW WINDS WILL MAINTAIN PRESENT 10-15 KT SPEEDS WITH WAVE WATCH FORECASTING 15/15-20 KT SPEEDS THIS EVENING OFFSHORE AS THE PRESSURE GRADIENT TIGHTENS. COULD SEE THE DEVELOPMENT OF THE WEST COAST SEA BREEZE NEARSHORE SOUTH OF THE CAPE WITH WINDS BACKING TO S-SE THIS AFTERNOON. THE RIP CURRENT RISK WILL REMAIN MODERATE AT AREA BEACHES WITH THE APPROACH OF THE FULL MOON. THERE WILL BE AN INCREASED CHANCE FOR OFFSHORE MOVING...AND QUITE STRONG...STORMS THIS AFTERNOON/EVENING. THOSE WITH BOATING PLANS ON THE ATLANTIC AND ON INLAND LAKES SHOULD BE PREPARED TO GET TO SAFE PORT QUICKLY BEFORE STORMS APPROACH FROM THE WEST AND SOUTHWEST. WINDS & SEAS LOCALLY HIGHER SURROUNDING LATE AFTERNOON/EVENING CONVECTION. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && MOSES
Hazardous weather outlook, May 14, 11:42 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1142 AM EDT SAT MAY 14 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1142 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... EXCESSIVE LIGHTNING AND LARGE HAIL POSSIBLE THIS AFTERNOON AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST AND UNUSUALLY COLD AND DRY AIR HIGH IN THE ATMOSPHERE ABOVE WARM...MOIST AIR AT THE SURFACE MEANS CONDITIONS ARE MORE FAVORABLE FOR LIGHTNING STORMS ...LARGE HAIL...POSSIBLY UP TO GOLFBALL SIZE IN ISOLATED AREAS AND WIND GUSTS TO 50 MPH. STRONG WESTERLY WINDS WILL KEEP THE EAST COAST SEA BREEZE PINNED CLOSED TO THE COAST DURING THE AFTERNOON WHILE THE WEST COAST SEA BREEZE MOVES EASTWARD FROM THE GULF OF MEXICO ACROSS CENTRAL FLORIDA. A FEW STORMS MAY DEVELOP BY EARLY AFTERNOON ALONG THE TREASURE COAST WHERE THE LAKE OKEECHOBEE BREEZE INTERSECTS THE SEA BREEZE NEAR THE COAST. OTHERWISE STORMS SHOULD MOVE IN FROM THE WEST AND EFFECT LAKE...WESTERN ORANGE...OSCEOLA...WESTERN VOLUSIA AND SEMINOLE COUNTIES BY MID AFTERNOON. AS THESE STORMS MOVE FURTHER EAST THEY WILL INTERACT WITH THE EAST COAST SEA BREEZE INCREASING THE CHANCES OF SEVERE WEATHER OVER THE COASTAL COUNTIES BY LATE AFTERNOON. PEOPLE AT THE BEACHES AND BOATING IN THE NEARSHORE WATERS SHOULD REMAIN ALERT TO THE FAST APPROACH OF LIGHTNING STORMS FROM THE WEST LATER THIS AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES...ALONG WITH COIN SIZE HAIL AND STRONG WIND GUSTS. LOCALLY HEAVY DOWNPOURS WILL LIKELY OCCUR...WITH SOME LOW LYING OR POORLY DRAINED AREAS EXPERIENCING BRIEF MINOR FLOODING. STORM MOTION WILL BE TOWARD THE EAST OR NORTHEAST AT 15 TO 20 MPH. HEAD INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM. .RIP CURRENT IMPACT... A BUILDING LONG PERIOD OCEAN SWELL WILL INCREASE THE RIP CURRENT RISK TO MODERATE AT AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL BEACH PATROLS AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS OVER THE MARINE AREAS LATE THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING. INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH GUSTY WINDS...HAIL AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA. .WATERSPOUT IMPACT... MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF WATERSPOUTS LATE TODAY AND EARLY EVENING. .FIRE WEATHER IMPACT... SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS MAY BE CAPABLE OF IGNITING NEW WILDFIRES ACROSS EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE MODERATE RIP CURRENT DANGER WILL CONTINUE INTO SUNDAY DUE TO LONG PERIOD OCEAN SWELLS. WIDELY SCATTERED STORMS ARE FORECAST THROUGH TUESDAY OF NEXT WEEK AS AN UPPER TROUGH DEEPENS INTO THE SOUTHEASTERN STATES...WITH STORMS MOVING TOWARD THE EAST COAST. A FEW STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. HAGEMEYER
In the hours before
Special weather statement, May 14, 12:57 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1257 PM EDT SAT MAY 14 2011
FLZ053-058-141800-
OKEECHOBEE-OSCEOLA-
1257 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
* UNTIL 200 PM EDT.
AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING AND SMALL
HAIL WEST OF THE KISSIMMEE RIVER MOVING NORTHEAST AT 15 MPH.
THESE STORMS WILL MOVE INTO WESTERN OKEECHOBEE AND OSCEOLA COUNTIES
AND ARE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED
AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. THESE STORMS MAY
INTENSIFY AND PRODUCE LARGE HAIL LATER THIS AFTERNOON AND WARNINGS
MAY BE ISSUED. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR
HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR
GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. STAY
AWAY FROM TREES.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
LAT...LON 2725 8100 2729 8100 2733 8105 2736 8104
2739 8112 2746 8117 2749 8121 2754 8121
2761 8115 2767 8114 2784 8124 2794 8097
2773 8087 2764 8087 2764 8083 2734 8068
2716 8069 2716 8072 2720 8080 2715 8087
TIME...MOT...LOC 1654Z 237DEG 15KT 2731 8133Special weather statement, May 14, 2:03 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
203 PM EDT SAT MAY 14 2011
FLZ047-053-054-058-059-064-141845-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST.
LUCIE-
203 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL AND EXCESSIVE LIGHTNING OVER
BREVARD COUNTY...INDIAN RIVER COUNTY...NORTHWESTERN MARTIN
COUNTY...EASTERN OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA
COUNTY...ST. LUCIE COUNTY...
* UNTIL 245 PM EDT.
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS FROM ABOUT 20 MILES WEST OF MELBOURNE TO 20 MILES
WEST OF VERO BEACH MOVING TOWARD THE COAST AT 20 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING STRONG WINDS...DIME SIZE HAIL AND DANGEROUS
EXCESSIVE LIGHTNING AND ARE EXPECTED TO INTENSIFY AS THEY INTERACT
WITH
THE EAST COAST SEA BREEZE.
THE STRONGEST STORMS ARE EXPECTED TO EFFECT THE AREA FROM COCOA
BEACH AND VIERA TO MELBOURNE AND PALM BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2734 8026 2726 8024 2712 8068 2720 8080
2718 8085 2806 8125 2832 8070 2828 8069
2833 8070 2834 8066 2834 8065 2823 8063
2834 8064 2835 8062 2834 8060 2808 8056
2768 8035 2769 8035 2727 8020
TIME...MOT...LOC 1759Z 231DEG 28KT 2753 8085The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:11 PM EDT | Special Marine Warning | MLB | 94 min | |
| May 14, 12:57 PM EDT | Special Weather Statement | MLB | Okeechobee | 63 min |
| May 14, 1:19 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Osceola | 56 min |
| May 14, 2:03 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee, Osceola, Saint Lucie | 42 min |
| May 14, 2:09 PM EDT | Special Marine Warning | MLB | 111 min | |
| May 14, 2:10 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 44 min |
| May 14, 2:40 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| May 14, 2:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 53 min |
| May 14, 3:04 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 45 min |
| May 14, 3:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| May 14, 3:21 PM EDT | Special Weather Statement | MLB | Lake | 69 min |
| May 14, 3:26 PM EDT | Special Weather Statement | MLB | Martin | 64 min |
| May 14, 3:43 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 57 min |
| May 14, 3:45 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 60 min |
| May 14, 3:53 PM EDT | Special Marine Warning | MLB | 112 min | |
| May 14, 3:58 PM EDT | Special Marine Warning | MLB | 92 min | |
| May 14, 4:00 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 45 min |
| May 14, 4:23 PM EDT | Tornado Warning | MLB | Martin | 14 min |
| May 14, 4:44 PM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| May 14, 5:18 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 72 min |
| May 14, 5:29 PM EDT | Special Weather Statement | MLB | Martin | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.